# SDR JJBA20161026034

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 36,515 hours, 49,496 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT 3000 FT,  CAPTAIN SMELLED SMOKE FOLLOWED BY VISUAL SMOKE COMING FROM THE UPPER CENTER DASH.  OPS CHECK PERFORMED IAW AMM 30-41-00.  WINDSHIELD HEAT OPERATES PROPERLY WITH NO SMOKE DETECTED OR VISUAL OF SMOKE.  INSPECTED BEHIND CENTER OF FLT DECK DASH AND ABOVE WINDSHIELD NO DEFECTS NOTED.
